# SDR CA050502005

- Difficulty date: April 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 98,004 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 654476117
- Part serial: 2512SS
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 16,644 hours, 48,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

A/C 743 WAS IN CRUISE WHEN 'B' SYSTEM LOW QUANTITY LIGHT CAME ON FOLLOWED BY GAUGE GOING TO ZERO.  'B' SYSTEM LOW PRESSURE LIGHTS ILLUMINATED, BOTH 'B' PUMPS SELECTED OFF.  OVERHEAT LIGHTS DID NOT ILLUMINATE.  A/C WAS EN ROUTE TO YEG, ATC WS ADVISED AND EMERGENCY VEHICLES WERE REQUESTED TO BE ON STAND BY.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MAINTENANCE CONFIRMED THE SOURCE OF THE LEAK WAS THE 'B' SYSTEM PCU.  THE PCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DEFECTS RELATED TO THE HYDRAULIC SYSTEMS TO DATE.
